# SDR SWAA2021081800567

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 852-882 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH Z-ANGLE CORRODED STA.852-882 WL 158 LBL 25' DOT 185-006 ; / [01] REMOVED CORROSION AND VERIFIED LIMITS; ORIGINAL THICKNESS .040'; LOSS .010'; REMAINING .030' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D. TOOL# AAR-27213 CAL DUE 02/12/22.; [02] VERIFIED MATERIAL FOR REPAIR SECTION AND SPLICE; BAC1496-377 7075-T6 ATAG A83998 IAW SRM 53-00-53-2R-5 TABLE 201.; [03] VERIFIED STEP 1; [04] VERIFIED STEP 2; [05] LOCATED AND DRILLED NEW ZEE ANGLE IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-5; [06] VERIFIED STEP 5 OK TO TREAT AND PRIME; [07] TREATED AND PRIMED NEW ZEE ANGLE IAW AMM 51-21-41; AMM 51-21-99; [08] VERIFIED STEP 7; [09] LH Z-ANGLE FABRICATED FROM BS 727- 847; TREATED; AND PRIMED IAW SRM 53-00-53-2R-5; AMM 51-21-41; AMM 51-21-99. ALL STEPS COMPLETE 1-9. PART ON SHELF; AND INSTALLED ON CPCP/ADMOC. TTG8Q004E3U4.; [10] STEP 9 FOR REPLACEMENT OF Z-ANGLE FROM BS 727 + 4' -727E + 9'; ARE THE CORRECT LOCATIONS. BS 852-882 HAS NO Z-ANGLE AT THESE LOCATIONS. REFER TO BOEING DWG 146A7500 ID:113 REV-.; [11] STEP 9 AND 10 FOR REPLACEMENT OF Z-ANGLE FROM BS 727E + 10'- 847; ARE THE CORRECT LOCATIONS. BS 852-882 HAS NO Z-ANGLE AT THESE LOCATIONS. REFER TO BOEING DWG 146A7500 ID:113 REV-.; [12] VERIFIED STEPS 9 - 10.; [13] AUDIT C/W
